# SDR DALA2024012601186

- Difficulty date: January 23, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 84,936 hours, 30,527 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 RIGHT WING UPPER SURFACE, SKIN HAS SEVERAL SPOTS OF CORROSION, BETWEEN BBL.70.50, UP TO WS.177.50, FROM REAR SPAR, UP TO WING SPLICE.DOT#24/001. CORRECTIVE ACTION: COMPLIED WITH RH WING UPPER SKIN CORROSION REPAIR PER DELTA ERA 522812-14 REV. A. (0168290)
